Alert archive / Michigan / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Grand Rapids, MI

May 3, 20124 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 3, 2012, 6:21 PM EDT for 4 counties in Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 6:21 PM EDT (22:21 UTC)
Expired
May 3, 2012, 7:15 PM EDT
In force
54 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Clinton County, MI, Gratiot County, MI, Ionia County, MI, Montcalm County, MI

The radar

The Grand Rapids radar (KGRR), 73 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 2:35 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1476 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WUUS53 KGRR 032221
SVRGRR
MIC037-057-067-117-032315-
/O.NEW.KGRR.SV.W.0024.120503T2221Z-120503T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
621 PM EDT THU MAY 3 2012

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN...
  GRATIOT COUNTY IN CENTRAL MICHIGAN...
  EASTERN IONIA COUNTY IN SOUTH CENTRAL MICHIGAN...
  EASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...

* UNTIL 715 PM EDT

* AT 617 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES NORTH OF HUBBARDSTON..AND MOVING EAST AT 40 MPH. 

  ADDITIONAL SCATTERED STRONG TO SEVERE STORMS WERE DEVELOPING IN 
  THE ABOVE MENTIONED COUNTIES. 

* LOCATIONS IMPACTED INCLUDE...
  IONIA...              ALMA...               EDMORE...
  STANTON...            HUBBARDSTON...        PORTLAND...
  ASHLEY...             ITHACA...             FERRIS TWP...
  CEDAR LAKE...         VICKERYVILLE...       BUTTERNUT...
  FENWICK...            CRYSTAL...            VESTABURG...
  MCBRIDE...            SHERIDAN...           CARSON CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4312 8437 4311 8459 4290 8484 4277 8484
      4277 8508 4347 8510 4347 8437
TIME...MOT...LOC 2219Z 261DEG 34KT 4317 8485
WIND...HAIL 60MPH 1.75IN

$$

MEADE
1 follow-up statement
675 
WWUS53 KGRR 032253
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
653 PM EDT THU MAY 3 2012

MIC057-117-032302-
/O.CAN.KGRR.SV.W.0024.000000T0000Z-120503T2315Z/
GRATIOT MI-MONTCALM MI-
653 PM EDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTCALM AND GRATIOT
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4311 8459 4290 8484 4277 8484 4277 8508
      4312 8509 4311 8449
TIME...MOT...LOC 2252Z 326DEG 19KT 4286 8479 4272 8508

$$

MIC037-067-032315-
/O.CON.KGRR.SV.W.0024.000000T0000Z-120503T2315Z/
CLINTON MI-IONIA MI-
653 PM EDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN IONIA
AND NORTHWESTERN CLINTON COUNTIES UNTIL 715 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES EAST OF PORTLAND TO 9 MILES NORTH OF
NASHVILLE...MOVING SOUTHEAST AT 20 MPH.

ADDITIONAL STORMS MOVING INTO NORTHEAST AND EAST CENTRAL IONIA 
COUNTY COULD PRODUCE HAIL UP TO ONE INCH IN DIAMETER AND WINDS UP TO 
60 MPH.

LOCATIONS IMPACTED INCLUDE...
  IONIA...              HUBBARDSTON...        PORTLAND...
  MUIR...               LYONS...              PALO...
  PEWAMO...             FOWLER...             MAPLE RAPIDS...
  SHILOH...             MATHERTON...          IONIA COUNTY ARPT...
  TREMAINE CORNERS...   FERGUSON CORNERS...   KENT CORNERS...
  FROST CORNERS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4311 8459 4290 8484 4277 8484 4277 8508
      4312 8509 4311 8449
TIME...MOT...LOC 2252Z 326DEG 19KT 4286 8479 4272 8508
WIND...HAIL 60MPH 1.00IN

$$

NJJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:37 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 3, 3:37 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
337 PM EDT THU MAY 3 2012

.SYNOPSIS...
ISSUED AT 336 PM EDT THU MAY 3 2012

A FRONTAL BOUNDARY STRETCHED ACROSS NORTHERN LOWER MICHIGAN WILL
SLOWLY MOVE SOUTH OVER THE NEXT 24 HOURS. SHOWERS AND
THUNDERSTORMS MAY BE SEVERE THIS EVENING ACROSS MUCH OF THE AREA.
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. SHOWERS AND STORMS WILL
DIMINISH FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 336 PM EDT THU MAY 3 2012

FORECAST CONCERNS DEAL WITH CONVECTIVE TRENDS TONIGHT.

SEVERE STORMS ARE ONGOING ACROSS THE CWA. MOST OF THE SVR
STORMS WILL BE OVER THE NRN CWA WHERE SHEAR VALUES AROUND 55KTS
WERE NOTED. SHEAR VALUES DECREASE AS THE EVENING PROGRESSES AND
THE HIGHER SHEAR IS NEVER REALLY PROGD OVER THE SRN CWA. THAT
SAID...SRN LOWER WAS ABLE TO DESTABILIZE SIGNIFICANTLY THIS
AFTERNOON (LI/S NEAR -9C) AND THAT MAY LEAD TO A SVR STORMS LATE
THIS AFTERNOON AND EARLY EVENING.

SIGNIFICANT TRAINING IS OCCURRING OVER THE NW CWA AND FLASH
FLOODING REMAINS A THREAT. AS SUCH NO CHANGES TO THE FLASH FLOOD
WATCH WERE MADE.

MUCH OF THE CONVECTION THIS AFTERNOON WAS KICKED OFF BY A SHORT
WAVE MOVING NEWD ACROSS WISCONSIN. THE SFC LOW ASSOCIATED WITH IT
WILL MOVE ACROSS NRN LWR THIS EVENING AFTER WHICH THE TRAILING
COLD FRONT WILL SINK SOUTH. GFS SHOWS ANOTHER POTENT SHORT WAVE
MOVING ACROSS SRN LWR AFTER 06Z TONIGHT. THIS WILL HELP TO KEEP
THE CONVECTION GOING AND PERHAPS SLOW THE SWD PROGRESSION OF THE
FRONTAL BOUNDARY. THAT BOUNDARY WILL FIND SRN LWR FRIDAY MORNING
AND CHANCES FOR CONVECTION WILL DECREASE FROM NORTH TO SOUTH
DURING THE DAY. AT THIS POINT FRIDAY NIGHT LOOKS DRY...BUT IT/S
POSSIBLE THAT THE FAR SRN CWA MAY SEE A FEW STORMS/SHOWERS EARLY
IN THE EVENING.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 336 PM EDT THU MAY 3 2012

HIGH PRESSURE SHOULD NOSE INTO THE REGION ON SATURDAY...HOWEVER IT
APPEARS TO BE A DIRTY HIGH WITH PLENTY OF LOW LEVEL MOISTURE
LINGERING.  IT SHOULD BE A RATHER CLOUDY DAY...WITH A FEW SHOWERS
POSSIBLE.  PARTIAL CLEARING SHOULD FINALLY OCCUR LATE SATURDAY NIGHT.

THE MODELS ARE MAINTAINING A MERGE OF THE NORTHERN AND SOUTHERN
STREAMS BY THE END OF THE WEEKEND.  THIS RESULTS IN THE FORMATION OF
LOW PRESSURE NEAR STL BY SUNDAY NIGHT.  THE LOW HEADS FOR TOL BY
MONDAY NIGHT...SO PCPN WILL BE POSSIBLE OVER SOUTHERN LOWER MI
SUNDAY NIGHT THROUGH MONDAY NIGHT.

THE ACTIVE PATTERN CONTINUES AS THERE WILL BE THE CHANCE OF SHOWERS
AGAIN TUESDAY NIGHT AND WEDNESDAY.  AN UPPER LOW NEAR JAMES BAY WILL
PIVOT A SHORT WAVE THROUGH THE GREAT LAKES.

TEMPS WILL BE NEAR NORMAL FOR THE WEEKEND THROUGH TUESDAY.  THEN
TEMPS WILL BE BELOW NORMAL BY WEDNESDAY INTO THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 122 PM EDT THU MAY 3 2012

THUNDERSTORMS WILL BE INCREASING IN COVERAGE THROUGH THE AFTERNOON
AND INTO THE EVENING. PEAK ACTIVITY ACROSS SW LOWER MI SHOULD BE
FROM ABOUT 22Z THROUGH 03Z...HOWEVER STORMS COULD LINGER ALL
NIGHT...ESPECIALLY OVER THE SOUTHERN TAF SITES.

MVFR IS EXPECTED TO DEVELOP INTO THE EVENING WITH SOME SCATTERED
IFR LIKELY INTO LATE TONIGHT/EARLY FRI MORNING AS CEILINGS LOWER
IN LIGHT WINDS. HOW WIDESPREAD THE IFR BECOMES IS STILL
UNCERTAIN...BUT WILL BE BETTER DEFINED WITH FUTURE TAF
ISSUANCES.

&&

.MARINE...
ISSUED AT 336 PM EDT THU MAY 3 2012

WEAK PRESSURE GRADIENT WILL RESULT IN LIGHT WINDS THROUGH FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 336 PM EDT THU MAY 3 2012

PWATS NEAR 1.5 INCHES WILL CONTRIBUTE TO HEAVY RAINFALL POTENTIAL
TONIGHT. ONGOING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY
HEAVY RAINFALL IN EXCESS OF AN INCH TONIGHT. THIS MAY LEAD TO
PONDING ON ROADWAYS AS WELL AS RISES ON AREA RIVERS/STREAMS.
SHOWER AND THUNDERSTORM THREAT WILL DIMINISH FROM NORTH TO SOUTH
FRIDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MIZ037>040-043>046-
     050>052-056>059-064>067-071>074.

LM...NONE.
&&

SYNOPSIS...93
SHORT TERM...93
LONG TERM...JK
AVIATION...JK
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, May 3, 10:10 AM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1010 AM EDT THU MAY 3 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-041415-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1010 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS
SOUTHWEST LOWER MICHIGAN. THERE IS A SLIGHT RISK FOR LARGE HAIL
AND DAMAGING WINDS. THE MAIN EXPECTED THREATS ARE HEAVY RAIN AND
THE POTENTIAL FOR FLASH FLOODING. THIS COULD ESPECIALLY IMPACT AREA
CREEKS AND STREAMS WITH RAPID RISES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY...FRIDAY NIGHT AND AGAIN ON
MONDAY. ADDITIONAL MODERATE TO HEAVY RAINFALL WILL OCCUR WITH
THESE THUNDERSTORMS AND MAY RESULT IN ADDITIONAL THREATS FOR MINOR
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY
RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE.

LMZ844>849-041415-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1010 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BRING HEAVY
RAIN AND GUSTY WINDS TO LAKE MICHIGAN. SOME FOG WILL BE POSSIBLE
LATE TONIGHT AFTER STORMS CLEAR OUT...WITH VISIBILITIES UNDER ONE
MILE AT TIMES LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY...FRIDAY NIGHT AND
AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HEAVY
RAIN...FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE.

In the hours before

Local storm report, May 3, 5:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             SUNFIELD                42.76N 84.99W
05/03/2012  M0.70 INCH       EATON              MI   AMATEUR RADIO

&&

MKALEMBK
Local storm report, May 3, 6:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             1 W NASHVILLE           42.60N 85.11W
05/03/2012  E0.50 INCH       BARRY              MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, May 3, 6:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
613 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             3 SSW ST. JOHNS         42.96N 84.58W
05/03/2012  M0.75 INCH       CLINTON            MI   TRAINED SPOTTER

0613 PM     HEAVY RAIN       MONTAGUE                43.42N 86.36W
05/03/2012  M1.61 INCH       MUSKEGON           MI   CO-OP OBSERVER

            RAINFALL SINCE MIDNIGHT.

&&

MKALEMBK
Local storm report, May 3, 6:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
616 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             VERMONTVILLE            42.63N 85.03W
05/03/2012  M0.50 INCH       EATON              MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, May 3, 6:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
618 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     5 NNW LANSING           42.80N 84.58W
05/03/2012  M54 MPH          CLINTON            MI   ASOS

&&

MKALEMBK
Local storm report, May 3, 6:21 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
621 PM EDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     BELDING                 43.10N 85.23W
05/03/2012                   IONIA              MI   AMATEUR RADIO

            ROTTEN 5 FOOT ROUND TREE DOWN IN CITY OF BELDING. CORNER
            OF IONIA STREET AND M44.

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 1:09 AM EDTSpecial Weather StatementGRRMuskegon, Oceana66 min
May 3, 1:42 AM EDTSpecial Weather StatementGRRLake, Mason, Oceana78 min
May 3, 2:55 AM EDTSpecial Weather StatementGRRClare, Gratiot, Isabella, Lake, Mason, Mecosta and 1 more80 min
May 3, 4:04 AM EDTSpecial Weather StatementGRRClare, Lake, Osceola71 min
May 3, 4:39 AM EDTSpecial Weather StatementGRRClare, Osceola66 min
May 3, 4:42 AM EDTSpecial Weather StatementGRRLake, Mason63 min
May 3, 5:30 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mecosta, Osceola60 min
May 3, 5:42 AM EDTAreal Flood AdvisoryGRRLake, Mason, Osceola10 hr
May 3, 6:08 AM EDTSevere Thunderstorm WarningGRRClare, Isabella, Lake, Mecosta, Newaygo, Osceola67 min
May 3, 7:10 AM EDTSpecial Weather StatementGRRClare, Osceola65 min
May 3, 8:50 AM EDTFlash Flood WarningGRRLake4 hr
May 3, 10:22 AM EDTFlash Flood WatchGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more22 hr
May 3, 10:56 AM EDTRiver Flood AdvisoryGRRIngham58 hr
May 3, 10:56 AM EDTRiver Flood AdvisoryGRRMason5 days
May 3, 10:56 AM EDTRiver Flood AdvisoryGRROsceola6 days
May 3, 11:54 AM EDTSpecial Weather StatementGRRMason51 min
May 3, 12:26 PM EDTSpecial Weather StatementGRRLake64 min
May 3, 12:37 PM EDTFlash Flood WarningGRRMason6 hr
May 3, 12:38 PM EDTSpecial Marine WarningGRR41 min
May 3, 12:50 PM EDTFlash Flood WarningGRRLake6 hr
May 3, 1:09 PM EDTSevere Thunderstorm WarningGRRMason41 min
May 3, 1:23 PM EDTSevere Thunderstorm WarningGRRLake52 min
May 3, 1:56 PM EDTSpecial Weather StatementGRRNewaygo19 min
May 3, 2:03 PM EDTSevere Thunderstorm WarningGRROsceola57 min
May 3, 2:57 PM EDTSevere Thunderstorm WarningGRROceana63 min
May 3, 3:01 PM EDTFlash Flood WarningGRROsceola5 hr
May 3, 3:02 PM EDTSevere Thunderstorm WarningGRRNewaygo43 min
May 3, 3:08 PM EDTSpecial Marine WarningGRR82 min
May 3, 3:20 PM EDTSpecial Weather StatementGRRClare, Gratiot, Isabella, Kent, Mecosta, Montcalm and 3 more115 min
May 3, 3:21 PM EDTSevere Thunderstorm WarningGRRClare54 min
May 3, 3:36 PM EDTSevere Thunderstorm WarningGRRMecosta54 min
May 3, 4:16 PM EDTSevere Thunderstorm WarningGRRIsabella38 min
May 3, 4:32 PM EDTSpecial Marine WarningGRR59 min
May 3, 4:38 PM EDTSevere Thunderstorm WarningGRRMuskegon52 min
May 3, 4:46 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry44 min
May 3, 5:13 PM EDTSevere Thunderstorm WarningGRRKent, Newaygo, Ottawa41 min
May 3, 5:30 PM EDTSevere Thunderstorm WarningGRRBarry, Clinton, Eaton, Ionia60 min
May 3, 5:49 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Kalamazoo56 min
May 3, 6:30 PM EDTSevere Thunderstorm WarningGRRClinton, Eaton, Ingham60 min
May 3, 6:59 PM EDTAreal Flood AdvisoryGRRClinton16 hr
May 3, 7:01 PM EDTSpecial Marine WarningGRR119 min
May 3, 7:30 PM EDTSevere Thunderstorm WarningGRRIngham45 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.